# SDR SWIA202157542

- Difficulty date: February 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS6603H4
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER IB AND OB HINGE BOLT ANTI-MIGRATION BRACKET BOLTS 4EA ARE CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED RH FLIGHT SPOILER IB AND OB HINGE BOLT ANTI-MIGRATION BRACKET BOLTS 4EA AS REQUIRED IAW CRJ 200 AMM 27-64-05-000/400-801 & 20-24-00-910-803.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
